Rocky Mountain Journal of Mathematics

Generalized Fourier-Feynman Transforms, Convolution Products, and First Variations on Function Space

Seung Jun Chang, Jae Gil Choi, and David Skoug

Full-text: Open access

Article information

Source
Rocky Mountain J. Math., Volume 40, Number 3 (2010), 761-788.

Dates
First available in Project Euclid: 24 June 2010

Permanent link to this document
https://projecteuclid.org/euclid.rmjm/1277385513

Digital Object Identifier
doi:10.1216/RMJ-2010-40-3-761

Mathematical Reviews number (MathSciNet)
MR2665201

Zentralblatt MATH identifier
1202.60133

Subjects
Primary: 60J65: Brownian motion [See also 58J65] 28C20: Set functions and measures and integrals in infinite-dimensional spaces (Wiener measure, Gaussian measure, etc.) [See also 46G12, 58C35, 58D20, 60B11]

Keywords
Generalized Brownian motion process generalized analytic Feynman integral generalized analytic Fourier-Feynman transform convolution product first variation

Citation

Chang, Seung Jun; Choi, Jae Gil; Skoug, David. Generalized Fourier-Feynman Transforms, Convolution Products, and First Variations on Function Space. Rocky Mountain J. Math. 40 (2010), no. 3, 761--788. doi:10.1216/RMJ-2010-40-3-761. https://projecteuclid.org/euclid.rmjm/1277385513


Export citation

References

  • R.H. Cameron and D.A. Storvick, An $L_2$ analytic Fourier-Feynman transform, Michigan Math. J. 23 (1976), 1-30.
  • --------, Feynman integral of variations of functions, in Gaussian random fields, Ser. Prob. Statist. 1 (1991), 144-157.
  • K.S. Chang, B.S. Kim and I. Yoo, Fourier-Feynman transform, convolution and first variation of functionals on abstract Wiener space, Integral Transforms Special Functions 10 (2000), 179-200.
  • S.J. Chang, J.G. Choi, and D. Skoug, Integration by parts formulas involving generalized Fourier-Feynman transforms on function space, Trans. Amer. Math. Soc. 355 (2003), 2925-2948.
  • S.J. Chang and D. Skoug, The effect of drift on the Fourier-Feynman transform, the convolution product and the first variation, PanAmerican Math. J. 10 (2000), 25-38.
  • --------, Generalized Fourier-Feynman transforms and a first variation on function space, Integral Transforms Special Functions 14 (2003), 375-393.
  • T. Huffman, C. Park and D. Skoug, Analytic Fourier-Feynman transforms and convolution, Trans. Amer. Math. Soc. 347 (1995), 661-673.
  • --------, Generalized transforms and convolutions, Internat. J. Math. Math. Sci. 20 (1997), 19-32.
  • G.W. Johnson and D.L. Skoug, An $L_p$ analytic Fourier-Feynman transform, Michigan Math. J. 26 (1979), 103-127.
  • --------, Scale-invariant measurability in Wiener space, Pacific J. Math. 83 (1979), 157-176.
  • J.G. Kim, J.W. Ko, C. Park, and D. Skoug, Relationships among transforms, convolutions, and first variations, Internat. J. Math. Math. Sci. 22 (1999), 191-204.
  • C. Park, and D. Skoug, Integration by parts formulas involving analytic Feynman integrals, PanAmerican Math. J. 8 (1998), 1-11.
  • J. Yeh, Convolution in Fourier-Wiener transform, Pacific J. Math. 15 (1965), 731-738.
  • --------, Stochastic processes and the Wiener integral, Marcel Dekker, Inc., New York, 1973.
  • I. Yoo, Convolution and the Fourier-Wiener transform on abstract Wiener space, Rocky Mountain J. Math. 25 (1995), 1577-1587.